# SDR DALA2018021701046

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 55,343 hours, 19,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 224
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE DOUBLER ON THE EXTERNAL POWER RECEPTACLE DOOR FROM BS 224, STRINGERS 21R TO 22R.  REPAIRED IAW SRM 53-10-15, REPAIR 5.
